Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Families of induced representations

James G. Glimm

Vol. 12 (1962), No. 3, 885–911
Mathematical Subject Classification
Primary: 22.60
Milestones
Received: 22 November 1961
Published: 1 September 1962
Authors
James G. Glimm